# SDR 2001UALA00925

- Difficulty date: June 4, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 33,547 hours, 23,841 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO ELECTRICAL ODOR IN THE FLIGHT DECK.  NO HARD FAULT WAS ISOLATED.  ALL RESPECTIVE ATA SYSTEMS AND SUB-SYSTEMS WERE CHECKED, NO FAULT FOUND.
